Alert archive / Arkansas / Tornado Warnings in 2017

Tornado Warning 17, NWS Little Rock, AR

March 7, 2017Faulkner County, White County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 7, 2017, 3:26 AM CST for Faulkner County, White County, Arkansas. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2017, 3:26 AM CST (09:26 UTC)
Expired
Mar 7, 2017, 3:45 AM CST
In force
19 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Faulkner County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 48 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 3:30 AM CSTTSTM WND DMGHolland, ARTREES DOWN IN HOLLAND
Mar 7, 3:35 AM CSTTSTM WND DMGEnola, ARTREES DOWN IN ENOLA
Mar 7, 3:35 AM CSTTSTM WND DMGEnola, ARREPORT OF TREES DOWN AND A ROOF BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 9:21 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 338 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
338 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

569 
WFUS54 KLZK 070926
TORLZK
ARC045-145-070945-
/O.NEW.KLZK.TO.W.0017.170307T0926Z-170307T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
326 AM CST TUE MAR 7 2017

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Faulkner County in central Arkansas...
  West central White County in central Arkansas...

* Until 345 AM CST
    
* At 326 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Greenbrier, or 12 miles northeast of Conway,
  moving east at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Greenbrier...                     Rose Bud...
  Enola...                          Mount Vernon...
  Woolly Hollow State Park...       Holland...
  Barney...                         Romance...
  Floyd...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3520 9195 3516 9235 3525 9237 3536 9211
      3536 9207
TIME...MOT...LOC 0926Z 258DEG 40KT 3523 9231 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226
1 follow-up statement
939 
WWUS54 KLZK 070933
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
333 AM CST TUE MAR 7 2017

ARC045-145-070945-
/O.CON.KLZK.TO.W.0017.000000T0000Z-170307T0945Z/
Faulkner AR-White AR-
333 AM CST TUE MAR 7 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR
NORTHEASTERN FAULKNER AND WEST CENTRAL WHITE COUNTIES...
    
At 333 AM CST, a severe thunderstorm capable of producing a tornado
was located over Enola, or 16 miles northeast of Conway, moving east
at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Rose Bud...                       Enola...
Mount Vernon...                   Holland...
Barney...                         Romance...
Floyd...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3520 9195 3517 9230 3525 9224 3534 9206
TIME...MOT...LOC 0933Z 258DEG 40KT 3522 9221 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 6, 11:40 PM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Mar 6, 11:40 PM CST, 3 hours 46 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
1140 PM CST Mon Mar 6 2017

.Aviation...

Overall VFR ceilings with patchy MVFR conditions will start the
forecast. An area of light rain and showers, with only isolated
thunder, will initially move northeast over eastern to southeastern
AR late this early evening. Isolated other convection will be seen
central to western areas. Overnight, the convection will overspread
the state from the west, as a cold front and upper system move
through the region. Strong to severe storms will be seen ahead and
along the front, starting in the northwest, and gradually moving
southeast to central then southern AR by sunrise Tuesday. All Tafs
will be affect. Additional MVFR and areas of IFR will be seen after
midnight and with the stronger convection. Winds will be south at 10
to 20 mph with some higher gusts, then switch to the west to
northwest behind the front and be 10 to 20 mph. Low level wind shear
will be seen ahead of the front, as a low level jet has set up over
AR late this evening and into the overnight hours and will affect
most Taf sites. The shear will lower behind the cold front. (59)

&&

.Prev Discussion.../ Issued 830 PM CST Mon Mar 6 2017/
.Discussion...

Overall forecast on track. Evening convection has been light over AR
with a bit lack of upper lift, but are now seeing additional
convection forming over northwest AR. But later this evening and
into the overnight, better lift will be seen as the upper level low
pressure trough swings closer to AR, and the cold front moves
through AR overnight. All other factors are present in the
atmosphere, good moisture, enough of instability, and speed and
directional shear with the wind fields in the atmosphere. Still do
expected isolated strong to severe storms before the cold front,
while the better chance will be seen along the boundary. Damaging
winds, large hail and isolated tornadoes are expected. Timing of the
main storms with the cold front remain around 8 PM to midnight in
northwest AR, midnight to 5 AM for central, and 4 AM to sunrise
Tuesday for eastern to southeastern areas. Otherwise, lows tonight
will be from the 40s to 50s north, the 50s to 60s central, to 60s
south. Temperatures will quickly lower behind the cold front
overnight. Winds will also be elevated from the northwest then
become west later in the day. Clouds will break and partly to mostly
sunny conditions will be seen later Tuesday, with highs in the 50s
to 60s. Late evening update will mainly fine tune convection
chances. (59)

&&

.Prev Discussion.../ Issued 256 PM CST Mon Mar 6 2017/
.SHORT TERM...Tonight Through Wednesday

Light showers were in place around the state for much of the day
today with overcast skies. Through the day today have continued to
see temperatures warm across the state with breezy southerly winds.

The main focus of the short term is the tonight period as a cold
front approaches from the west. Strong warm advection win some
locations, will be seen as an upper system and cold front move
through the region.ill continue through the evening hours allowing
temperatures to remain fairly steady after dark tonight...with
dewpoints on the rise as well. Ahead of the cold front...a
moderately unstable atmosphere and plenty of wind energy will be in
place across the state. Nam and HRRR model soundings show over 1500
j/kg of CAPE and 400+ 0-1 helicity across portions of west central
Arkansas. Equally concerning given these and other parameters, is
that the HRRR has shown great run to run consistency in developing
cells out ahead of the main line across portions of west central
Arkansas. Coinciding with these parameters is that in the past few
hours, have started to see some breaks in the clouds across portions
of Yell, Logan, and Scott counties. Putting the pieces together...it
does appear that if enough forcing can be generated the locations
where cells could develop ahead of the front would be north and west
of an Arkadelphia to Conway to Mountain Home line. If these cells
are able to develop...all modes of severe weather will be possible
(hail, winds, tornado).

This system will evolve very similar to what was seen last week as a
cold front will move through the state during the overnight hours.
Storms along this front will be linear in nature and lead to a
straight line wind threat as it moves quickly through the state.
Along these lines of storms, a brief tornado may spin up.

Behind the front on Tuesday, dew points will plummet and breezy
northwest winds will be seen. This will likely create a slightly
elevated wildfire danger. But at this time, it does appear that a
red flag warning will not be needed.

&&

.LONG TERM...Wednesday Night Through Monday Night

A few interesting events are shaping up during the extended term.
First event will be a frontal boundary sagging down from the north
into the state in the Thursday night into Friday time frame. Models
generally push the front southward thru the CWA and bring it back
north as a warm front later on Friday. Upper level flow will NWLY
thru the period, and I am a bit concerned that the front may end up
stalling and becoming quasi-stationary, which would lead to the
potential for a heavier rain event. Will have to see how this
evolves over the next day or two.

The bigger focus right now will be on Saturday into Saturday night.
Models are showing a vigorous shortwave dropping down, along with an
associated cold front moving in from the northwest. At this time
this certainly looks like it may have the potential to produce
severe weather, although at this range it's tough to make a
judgement call on whether or not there will be enough instability.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     57  66  40  69 / 100  50   0   0
Camden AR         66  70  40  73 /  80  80   0   0
Harrison AR       46  63  38  70 /  90  10   0   0
Hot Springs AR    60  69  40  72 /  90  50   0   0
Little Rock   AR  64  68  41  72 /  90  60   0   0
Monticello AR     65  69  41  72 /  80  90  10   0
Mount Ida AR      58  66  37  71 /  90  40   0   0
Mountain Home AR  49  64  38  70 /  90  10   0   0
Newport AR        59  66  40  69 /  90  60   0   0
Pine Bluff AR     66  70  41  70 /  80  90   0   0
Russellville AR   56  67  38  71 /  90  20   0   0
Searcy AR         60  68  39  71 /  90  60   0   0
Stuttgart AR      65  69  42  70 /  90  90   0   0
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...65 / Long Term...53
Hazardous weather outlook, Mar 6, 11:37 PM CST, 3 hours 49 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
1137 PM CST Mon Mar 6 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
1137 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Overnight

Scattered showers and thunderstorms are likely overnight ahead of a
cold front. Strong to severe thunderstorms are possible tonight and
into the early morning hours Tuesday. If storms do become severe,
they are capable of producing large hail, and damaging winds, as
well as a few tornadoes.

In the pre-dawn hours, a cold front will move into Arkansas, with a
line of showers and thunderstorms along it. Severe thunderstorms
could occur along the front, with damaging wind gusts and large
hail. Very brief, weak tornadoes are possible as the line of storms
moves through, as these can occur in lines of storms.

With high moisture content in the atmosphere, stronger storms will
be capable of producing locally heavy rainfall, with amounts of an
inch or two in a very short time period. This could cause localized
flooding issues.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

The line of storms is expected to gradually decrease in intensity
as it moves through the state before exiting by early afternoon
Tuesday. Behind the front, an elevated wild fire danger will exist
as winds become elevated from the northwest and relative humidity
values drop Tuesday afternoon. Extra caution should be used when
burning.

.Spotter Information Statement...

Spotter Activation will likely be necessary this evening into the
overnight hours.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

Brown/59

In the hours before

Local storm report, Mar 7, 1:34 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
134 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TSTM WND DMG     2 N SAINT JOE           36.06N 92.81W
03/07/2017                   SEARCY             AR   STORM CHASER

            TREES WERE BLOWN DOWN.

&&

57
Local storm report, Mar 7, 1:44 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     TSTM WND DMG     PARTHENON               35.95N 93.23W
03/06/2017                   NEWTON             AR   LAW ENFORCEMENT

            SEVERAL HOMES HAVE SUFFERED DAMAGE...AND THE POST OFFICE
            HAS BEEN DESTROYED. THE ROOF WAS BLOWN OFF OF A
            CHURCH...AND SEVERAL ROADWAYS ARE BLOCKED.

&&
THIS IS AN UPDATE TO A PREVIOUS REPORT.

57
Special weather statement, Mar 7, 2:32 AM CST, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 AM CST TUE MAR 7 2017

ARZ022-031-032-037>044-052>054-070915-
Pope AR-Hot Spring AR-Clark AR-Pulaski AR-Pike AR-Perry AR-Polk AR-
Scott AR-Saline AR-Yell AR-Faulkner AR-Conway AR-Garland AR-
Montgomery AR-
232 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLARK...NORTHERN
PIKE...YELL...POLK...SOUTHEASTERN SCOTT...SOUTH CENTRAL POPE...
PERRY...SOUTHWESTERN CONWAY...SOUTHWESTERN FAULKNER...GARLAND...
NORTHWESTERN SALINE...NORTHWESTERN PULASKI...MONTGOMERY AND WEST
CENTRAL HOT SPRING COUNTIES UNTIL 315 AM CST...

At 232 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sequoya Park to near Hatfield. Movement
was southeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hot Springs...                    Hot Springs Village...
Mena...                           Danville...
Perryville...                     Mount Ida...
Glenwood...                       Ola...
Oppelo...                         Mountain Pine...
Wickes...                         Amity...
Grannis...                        Hatfield...
Norman...                         Perry...
Oden...                           Adona...
Houston...                        Daisy...

A tornado watch remains in effect until 500 AM CST for central and
western Arkansas.

LAT...LON 3457 9446 3522 9304 3499 9242 3425 9331
      3418 9382 3419 9385 3419 9393 3426 9392
      3427 9394 3435 9394 3436 9425 3421 9424
      3419 9425 3419 9447
TIME...MOT...LOC 0832Z 327DEG 17KT 3511 9283 3452 9439

Brown
Local storm report, Mar 7, 2:34 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND DMG     SAINT JOE               36.03N  92.80W
03/07/2017                   SEARCY             AR   LAW ENFORCEMENT

            HOUSE IS DESTROYED WITH MANY TREES AND POWER LINES DOWN
            IN ST. JOE.

&&

EVENT NUMBER LZK1700065

65
Special weather statement, Mar 7, 2:38 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
238 AM CST TUE MAR 7 2017

ARZ007-014>016-024-025-033-034-070915-
White AR-Stone AR-Independence AR-Sharp AR-Izard AR-Woodruff AR-
Jackson AR-Cleburne AR-
238 AM CST TUE MAR 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...NORTHWESTERN
WOODRUFF...INDEPENDENCE...SOUTHEASTERN IZARD...JACKSON...NORTHEASTERN
CLEBURNE...NORTHEASTERN WHITE AND SOUTHERN SHARP COUNTIES UNTIL 315
AM CST...

At 237 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from College City to 6 miles west of Concord.
Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Batesville...                     Newport...
Bald Knob...                      Judsonia...
Cave City...                      Tuckerman...
Diaz...                           Newark...
Swifton...                        Pangburn...
Cushman...                        Mount Pleasant...
Grubbs...                         Pleasant Plains...
Oil Trough...                     Concord...
Russell...                        Jacksonport...
Magness...                        Sidney...

A tornado watch remains in effect until 500 AM CST for eastern,
central and north central Arkansas.

LAT...LON 3520 9159 3574 9221 3616 9135 3589 9136
      3588 9104 3550 9104
TIME...MOT...LOC 0837Z 309DEG 27KT 3612 9095 3569 9196

Brown
Local storm report, Mar 7, 2:58 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 AM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     TSTM WND DMG     3 NW PINEVILLE          36.19N  92.14W
03/07/2017                   IZARD              AR   LAW ENFORCEMENT

            1 TREE DOWN ACROSS THE ROAD NW OF PINEVILLE.

&&

EVENT NUMBER LZK1700066

65

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 10:40 PM CSTSpecial Weather StatementLZKBoone35 min
Mar 6, 11:05 PM CSTSpecial Weather StatementLZKYell40 min
Mar 6, 11:20 PM CSTTornado WarningLZKBoone, Newton40 min
Mar 6, 11:25 PM CSTTornado WarningLZKPolk, Scott24 min
Mar 6, 11:51 PM CSTSpecial Weather StatementLZKScott39 min
Mar 6, 11:51 PM CSTTornado WarningLZKBoone, Marion, Newton, Searcy39 min
Mar 6, 11:55 PM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Searcy50 min
Mar 7, 12:21 AM CSTTornado WarningLZKMontgomery, Polk, Scott39 min
Mar 7, 12:25 AM CSTTornado WarningLZKBaxter, Marion, Searcy35 min
Mar 7, 12:33 AM CSTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy42 min
Mar 7, 12:36 AM CSTSevere Thunderstorm WarningLZKBaxter, Boone, Fulton, Izard, Marion, Newton and 1 more39 min
Mar 7, 12:53 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone37 min
Mar 7, 12:58 AM CSTSevere Thunderstorm WarningLZKLogan, Perry, Scott, Yell47 min
Mar 7, 1:13 AM CSTSpecial Weather StatementLZKLogan32 min
Mar 7, 1:22 AM CSTSpecial Weather StatementLZKIzard, Johnson, Newton, Pope, Searcy, Stone38 min
Mar 7, 1:26 AM CSTTornado WarningLZKFulton, Izard, Sharp49 min
Mar 7, 1:37 AM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell38 min
Mar 7, 1:44 AM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Searcy and 3 more46 min
Mar 7, 1:54 AM CSTTornado WarningLZKFulton, Sharp19 min
Mar 7, 1:55 AM CSTTornado WarningLZKConway, Faulkner, Perry, Pope, Yell50 min
Mar 7, 1:59 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more46 min
Mar 7, 2:12 AM CSTSevere Thunderstorm WarningLZKSharp18 min
Mar 7, 2:32 AM CSTSpecial Weather StatementLZKGarland, Montgomery, Perry, Polk, Yell43 min
Mar 7, 2:38 AM CSTSpecial Weather StatementLZKCleburne, Independence, Jackson37 min
Mar 7, 2:42 AM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White48 min
Mar 7, 3:05 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Perry, White40 min
Mar 7, 3:14 AM CSTTornado WarningLZKFaulkner31 min
Mar 7, 3:43 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Prairie, Pulaski, White47 min
Mar 7, 4:38 AM CSTSpecial Weather StatementLZKWoodruff37 min

Nearby

Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.